Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suffering from hair fall, chronic condition. Tried hair fall shampoo, conditioners. Will follihair help?

Hi Doctor, I am having lots of hairfall from the last one year. I have tried lot many Hairfall Shampoo and Conditioner but to no avail. Recently one of my friend advised me to take Follihair tablet (ABOTT) once a day for 3 months at least. Please advise me if I should start taking this table without consulting a doctor. Is there any side effect of these tablets. Please advise.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
plz specify your age,sex,ht,wt,dandruffs,current medications for any other reasons,any other diseases u r suffering .it may be due to androgenetic,chronic illness,malnutrition,traction,poor hair hygine.if possible u can put ur hair picture.may continue follihair for few wks but PLZ dont go with friends suggestion.
Answered: Wed, 9 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor